# SDR MWEA010548

- Difficulty date: April 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 5912724501
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SUPPORT ASSY AT STATION XRS 137 REMOVED TO FACILITATE OTHER MAINTENANCE.  CORROSION PRESENT BY FASTENER HOLES.  REMOVED AND REPLACED PART.
